# SDR P5CA9600828

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Sheared
- Location: Rt Lt Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED TORQUE TUBE OUTBOARD OF THE RIGHT WING SET 4 LEADING EDGE POWER DRIVE UNIT.  REPAIRED PER BOEING SRM 51-30-02, INSTALLED PER MAINTENANCE MANUAL 27-81-05, RIG AND FUNCTIONAL CHECKED PER 27-81-00.
